# SDR YADA2024060351101

- Difficulty date: May 11, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 52,944 hours, 52,194 cycles
- Engine: Pwa PT6A65B
- Engine time: 69,808 hours, 53,152 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 310732401
- Part serial: ACE03022308
- Condition: Eroded
- Location: Scav Pump
- Part time: 1,502 hours, 1,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED OIL LEAK ON #1 ENGINE AFTER FLIGHT - MAINTENANCE LOCATED LEAK AT #1 ENGINE SCAVENGE PUMP HOUSING AND REPLACED SAME.
